# SDR 07FDEA01521

- Difficulty date: April 17, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,072 hours, 35,589 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT AFTER RAISING GEAR HANDLE UP HAD UNSAFE NOSE GEAR RED LIGHT.  CYCLED GEAR IAW QRH UNSAFE NOSE GEAR LIGHT REILLUMINATED.  ALL DOORS INDICATED SAFE.  CONTINUED FLIGHT WITH GEAR HANDLE UP.  TROUBLESHOT SYSTEM IAW WDM 32-64-01 FOUND BAD SPLICE IN WIRE W1386-018- 20.  REMOVED AND REPLACED SPLICE IAW SWPM 20-10-12, PERFORMED EXT AND RETRACTION IAW 32-33-000-5.  OP'S CHECKS GOOD.
